# SDR VE7A2020042700001

- Difficulty date: April 11, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N241PH
- Make and model: Beech B200
- Aircraft serial: BB1182
- Aircraft time: 10,398 hours, 13,067 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 302158
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE L ENG FIRE LIGHT ILLUMINATED.  RETURNED TO 4A9 ON A PRECAUTION DUE TO NOT BEING ABLE TO VERIFY IF THE ENG WAS ON FIRE.  AFTER INSPECTION AND GROUND TEST IT WAS DETERMINED THE SYSTEM WAS WORKING CORRECTLY AND THAT THE L ENG FIRE LIGHT WAS PROBABLY CAUSED FROM THE SUNLIGHT ENTERING THE COWLING.
